# SDR UALA2011080504076

- Difficulty date: August 3, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,392 hours, 9,632 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT ON SEAT 14H INOPERATIVE.  REPLACED 14HJ SEAT MOUNTED EEL LIGHT.
